MAUDE Adverse Event Report: SMITH & NEPHEW, INC. UNIV CANN 7MM/76MM LTX FREE (10) GREEN; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. UNIV CANN 7MM/76MM LTX FREE (10) GREEN; ACCESSORIES,ARTHROSCOPIC
Model Number 012421
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference case- (b)(4).
 
Event or Problem Description
It was reported that during arthroscopy surgery, their s&n cannula trocars did not seem to fit inside the cannula.They felt as if the cannula was not wide enough for the trocar and pieces broke off in the joint when inserting the trocar in the cannula.The procedure was completed with the same device with no delay or other complications.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The reported device, used in treatment, was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.No product identification information was provided and thus a manufacturing record review, complaint history review, instructions for use review, and risk management review could not be conducted.A relationship, if any, between the subject device and the reported event could not be determined.No containment or corrective actions are recommended at this time.

Brand Name
UNIV CANN 7MM/76MM LTX FREE (10) GREEN
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11202616
Report Number1219602-2021-00168
Device Sequence Number2384953
Product Code NBH
UDI-Device Identifier03596010073655
UDI-Public03596010073655
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012421
Device Catalogue Number012421
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;